E-ISSN: 1309-5749 | ISSN: 1018-8681 | Join E-mail List | Contact | Twitter
1Bakırköy Mental and Neurological Diseases Hospital, 2nd Psychiatry Unit
Dusunen Adam The Journal of Psychiatry and Neurological Sciences 1995; 2(8): 4-6
Full Text PDF Full Text PDF (Turkish)

Abstract

In this article a psychosis of a 53 years old age male patient which is developed secondarily to steroid usage. He was admitted to the hospital with symptoms and signs such as "personality change", insomnia, talking himself, verbal and physical agression, auditoly and visual hallusinations, persecutory and grandiosty delusions. He used steroid medication (Dexamethasone) for "weight gaining" approxirnately for 10 years, although there wasn't any physician advice. 6 months ago he stoped taking steroid medication. Then, 2 months later his psyhiatric problems have been started. "Substance psychotic disorder" diagnosed. The disorder has responded to neuroleptic medication in a short time.


Steroid Kullanımına İkincil Gelişmiş Bir Psikoz Olgusu
1Bakırköy Ruh ve Sinir Hastalıkları Hastanesi, 2. Psikiyatri Birimi
Dusunen Adam The Journal of Psychiatry and Neurological Sciences 1995; 2(8): 4-6

Bu yaz ıda 53 yaşındaki bir erkek hastada uzun süren steroid kullanımına ikincil gelişmiş psikotik bozukluk ele alınmıştır. Hastanemize, değişikliği", uykusuzluk, kendi-kendine konu şma, çevresine sözlü ve fiziki saldırganlık, işitsel ve görsel varsandarı, kötülük görme ve büyüklük hezeyanlar ı gibi şikayetleriyle getirilmi ştir. Yakla şık on y ıl süreyle herhangi bir doktor önerisine dayanmaksızın "kilo almak" amacıyla Deksametazon kullanmıştır. Almakta oldu ğu steroidi altı ay önce kesmi şdi-. ilaç almayı kestikten iki ay sonra psikiyatrik şikayetleri başlamıştır. Maddeye bağlı psikotik bozukluk tan ısı konulan hasta, nöroleptik tedaviye kısa sürede cevap vermiştir.